Hermite-Hadamard type inequalities and related inequalities for subadditive functions
- Mehmet Zeki Sarikaya,
Department of Mathematics, Faculty of Science and Arts, Duzce University, Duzce, Turkey,
- Muhammad Aamir Ali,
Jiangsu Key Laboratory of NSLSCS, School of Mathematical Sciences, Nanjing Normal University, 210023, China,
In this paper, we establish Hermite Hadamard inequalities for subadditive functions, and we give some related inequalities according with Hermite-Hadamard inequalities, which generalized the previously published results.
Vol. 22 (2021), No. 2, pp. 929-937